# SDR IPXA2019052842566

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 24,458 hours, 8,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - FLAPS EICAS MESSAGE AFTER T/O. CONFIG LT AND HORN ALSO CAME ON AND WAS UNABLE TO CANCEL EITHER. REMOVED AND REPLACED RT SIDE (SYS 2) NLG COMPRESSED/ NOT COMPRESSED TARGET. OPS CHECK GOOD REF MM CH 32-09-08-201, PARA. I.
